# SDR MASA200400656

- Difficulty date: November 27, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 10,219 hours, 9,329 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 2832 CLT, HAD AN EMERGENCY OVERWING EXIT THAT WAS SQUEALING DURING PRESSURIZATION IN THE AIR AND ON THE GROUND.  MAINTENANCE REINSTALLED THE DOOR AND FOUND NO FURTHER LEAKS OR FAULTS.
